Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Toe nails falls, nails are dry with no secretion. Oral antibiotics, same. Help?

Sure, let's give it a try. I take Humira 40 mg eow, Levbid .0375 mg 2-3 times per day; prednisone 2 mg daily, Lortab 5/500--1 per day. I have been on these for over 5 years. No problems until in August my toe nails started falling off. Have seen podiatrist, gp, and rheumy and none know what it is. The nails are dry, with no secretions. Does not respond to oral antibiotics--4 rounds so far or to oral/topical anti fungals. You have any ideas?
Asked On : Fri, 11 Oct 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Dermatologist 's  Response
Hi toe nail falls and dryness of the nails after prolonged usuage of steriods can be due to fungal infection of the nails called onychomycosis.rule out diabetes first.use of flucanazole weekly once for one year and application of loceryl lotion over the nails and supplementation of biotin.iron folic acid for healthy nali growth can cure the disease
Answered: Fri, 11 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor